Crohn's Disease Forum » Your Story » Hi Everyone


02-09-2014, 01:58 AM   #1
loulee
 
Join Date: Feb 2014
Location: Newcastle upon Tyne, UK
Hi Everyone

Hi Everyone

I have been watching support forums for a few years and not been brave enough to join. Even looking at other peoples posts gets me upset. I have struggled to come to terms with my UC diagnosis since 2006 and when in remission I always feel that its all still related to a fall I had a couple of months before the diagnosis and it won't come back - which inevitably it does! Which is ridiculous but it's true.

I had a 3 year gap when I had no symptoms and I was well, so stopped my meds. Which then flared it again and I ended up in hospital. Over the last 2 years I've barely been well and felt rotten. I've seen more Prednisalone, the usual Mesalazine and enemas and suppositories than I care to think about and a few hospital admissions thrown in for good measure.

What was then very upsetting (and sets me away again), was that I started on Azathioprine last year after another hospital admission. It went well to start with, then gave me the worst case of acne. This got worse and worse and I was covered on my face, back and arms with horrible teenage red pussy spots and cists. To the point of not wanting to go outside or to work, as people would stare at me, nudge each other and point. I recall one time, being at a posh ice cream parlour and having to hold my husband back after he saw a guy whispering to his wife about my face and pointing. I have never felt so depressed.

My doc stopped the Azathioprine after 4 months and couldn't apologise enough (he had only seen it happen once before). and referred me to a Dermatologist who gave me Roaccutane. I'm still taking this and the acne has massively improved but not gone yet. On increasing the dose of this, it has flared my UC yet again.

I'm so down and fed up again as I feel rotten, I'm back on Pred and tomorrow I have yet another flexi sig prior to getting a date to start Infliximab. I have read the side effects of this and am scared after what Azathioprine did to me.

Just writing it down is a kind a therapy, but I'd been keen to hear from anyone with experience or Infliximab or just anyone really.

Thanks for listening. x
02-09-2014, 07:58 AM   #2
dave13
Forum Monitor
 
dave13's Avatar
 
Join Date: Dec 2013
Location: Maine

My Support Groups:
Hi loulee,sorry for the rough time your going through.It's good to hear your acne is improving.I'm recent to CD and just getting back to work on a limited basis.I hear lots of comments about my weight loss and 'looking weak' as one co-worker often mentions.I can empathize about people being cruel.I'm glad you joined this forum,everyone has been great with support and information.Hopefully someone who has experience will reply about your side effect concerns with infliximab.Stay strong and vent away here when you need to!
02-09-2014, 09:00 AM   #3
pink&green
Senior Member
 
pink&green's Avatar
Welcome loulee, you've come to the right place. My hubby is currently on Remicade 4 years now. In the beginning ( first couple of years)no problems made him feel great but the last year he he has been complaining about breathing, joint pain and high blood pressure which he has never had before taking this medicine.

Just make sure you report any problems/ side effects to your Dr. There are lot's of people taking Infliximab so make sure you check out the Remicade Forum on the site.
Reply

Crohn's Disease Forum » Your Story » Hi Everyone
Thread Tools


All times are GMT -5. The time now is 04:24 AM.
Copyright 2006-2017 Crohnsforum.com